Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Analysis of a rigid ferromagnetic body under applied magnetic fields


Authors: Deborah Brandon and Robert C. Rogers
Journal: Quart. Appl. Math. 54 (1996), 267-285
MSC: Primary 78A30; Secondary 82D40
DOI: https://doi.org/10.1090/qam/1388016
MathSciNet review: MR1388016
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. A. Adams, Sobolev Spaces, Academic Press, New York, 1975
  • [2] D. Brandon and R. C. Rogers, Nonlocal regularization of L. C. Young's tacking problem, Appl. Math. Optim. 25, 287-310 (1992)
  • [3] D. Brandon and R. C. Rogers, The coercivity paradox and nonlocal ferromagnetism, Continuum Mechanics and Thermodynamics 4, 1-21 (1992)
  • [4] W. F. Brown, Micromagnetics, Interscience Publishers, New York, 1963
  • [5] A. DeSimone, Energy minimizers for large ferromagnetic bodies, Arch. Rat. Mech. Anal. 125, 99-143 (1993)
  • [6] R. D. James and D. Kinderlehrer, Frustration in ferromagnetic materials, Continuum Mechanics and Thermodynamics 2, 215-239 (1990)
  • [7] R. D. James and D. Kinderlehrer, Frustration and microstructure: An example in magnetostriction, in Progress in partial differential equations: calculus of variations, applications (Pont-àMousson, 1991), Bandle et al, editors, Pitman Res. Notes Math. Ser., vol. 267, Longman Sci. Tech., Harlow, 1992, pp. 59-81
  • [8] M. K. Keane and R. C. Rogers, A finite dimensional model problem in ferromagnetism, Journal of Intelligent Material Systems and Structures 4, 463-468 (1993)
  • [9] L. D. Landau and E. M. Lifshitz, Electrodynamics of Continuous Media, Pergamon Press, Oxford, 1960
  • [10] W. L. Miranker and B. E. Willner, Global analysis of magnetic domains, Quart. Appl. Math. 37, 221-238 (1979)
  • [11] P. Pedregal, Relaxation in ferromagnetism: The rigid case, J. Nonlinear Sci. 4, 105-125 (1994)
  • [12] R. C. Rogers, A nonlocal model for the exchange energy in ferromagnetic materials, J. Integral Equations and Applications 3, 85-127 (1991)
  • [13] R. C. Rogers, Existence results for large deformations of magnetostrictive materials, in Recent Advances in Adaptive and Sensory Materials and their Applications, C. A. Rogers and R. C. Rogers, editors, Technomics Publishing, Lancaster, Pennsylvania, 1992
  • [14] L. Tartar, The compensated compactness method applied to systems of conservation laws, in Systems of Nonlinear Partial Differential Equations, John M. Ball, editor, NATO ASI, C. Reidel Publ. Co., New York, 1983, pp. 263-285

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78A30, 82D40

Retrieve articles in all journals with MSC: 78A30, 82D40


Additional Information

DOI: https://doi.org/10.1090/qam/1388016
Article copyright: © Copyright 1996 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website